# SDR AALA202208087985

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N338PK
- Make and model: Boeing 737
- Aircraft serial: 31268
- Aircraft time: 14,634 hours, 6,106 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R GIRT BAR RETAINING CLIPS NEED ADJUSTMENT. LUBED GIRT BAR CLIPS. OPERATIONAL CHECK NORMAL. PER AMM 52-00-00.
